Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Horrible rash at incisions



Recommended Posts

Has anyone experienced any rashes after surgery?

image-0.0019073486328125.jpg

Share this post


Link to post
Share on other sites

More pictures. It’s so painful and itchy

image-0.00095367431640625.jpg

image-0.0010728836059570312.jpg

Share this post


Link to post
Share on other sites

More pictures. It’s so painful and itchy

image-0.00095367431640625.thumb.jpg.bfd07fb645117f93f3c54f3b6e2ee6c7.jpg
image-0.0010728836059570312.thumb.jpg.53b88e4d2cd0168a2fdd5c8fb7029419.jpg

I had a reaction like that to a surgical glue once. It was awful. I used hydrocortisone and it went away in a few days. Oral Benadryl too. Of course I'm not a surgeon so you should definitely get their opinion. But I have had his happen in a prior surgery and every other surgery since I told them I had this allergy and they used something else and I've had no issuws.

Sent from my Pixel 3 using Tapatalk

Share this post


Link to post
Share on other sites

I was gonna say the same thing. You may be allergic to the glue. Have you contacted your surgeon’s office?

Share this post


Link to post
Share on other sites

yep - it looks like you might be allergic to the surgical glue. I had that after my plastic surgery. Call your surgeon - they'll probably put you on something for it.

Share this post


Link to post
Share on other sites

Oh no, I feel for you. I had the same problem, and it was an allergic reaction to the surgical tape I had on my incisions. I ended up going to the doctor for a steroid injection (I am also allergic to benadryl...) and felt better after a few days once the adhesive was off.

Share this post


Link to post
Share on other sites

Yes, I had that. The skin was more painful than the inscions. I had almost open wounds after the glue on the plasters. Even to this day I can still see the outline of the tape around my inscions.

Share this post


Link to post
Share on other sites

My first thought is that it's allergic reaction to either surgical glue or steri strips. From the pictures, it certainly looks that way.

However, we are not doctors. I recommend you call your doctor and let them know. Maybe even share your photos with them.

Share this post


Link to post
Share on other sites

Thank you all, I had surgery 2/14. and the glue that they used was gone by 1.5 weeks. This developed at 4 weeks out. I sent the photos to my surgeons office because they are not seeing pt's. The nurse told me I'm allergic to my Vitamins. However if I was the rash would be everywhere not just around my incisions. So I went to urgent care Sunday, and got some steroids. it's helping a little.....

Share this post


Link to post
Share on other sites

I did break out in hives during week 3 post=surgery. We thought it was the ursodiol, so they took me off it for a couple of weeks. The hives cleared up. Although when I got back on the ursodiol after a couple weeks off it, no hives - so I have no clue WHAT caused those hives...

Edited by catwoman7

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Recent Status Updates

    • Seige  »  Pj23

      I was in A-Fib several times the week after my surgery. I had been on a beta blocker prior to surgery, but went off it, substituting another BP med, so I could take the stress test. I thought I was dying. Went back on the beta blocker, and the new drug as well. Pulse went back to my normal, under 50. But my BP is still high. Surgery was 3/8. Have a cardiologist appointment 4/8. My surgeon has been of no use. He just says it will go down, when you  lose your  weight.  He didn’t even examine my incisions. Did his job, not interested now.
      · 0 replies
      1. This update has no replies.
    • It's time.  »  healthyamy20

      We are right there with you.  A lot of time and work waiting for this and  boom.... but no end in sight and the uncertainty is sooo hard.  But,  I do remind myself that people are dying and being in a hospital isn't a safe place to be and I rather be fat and alive than thin and dead. 
      · 0 replies
      1. This update has no replies.
    • MsMocie

      I wish there was any obvious, easy soloution to the whole bony butt situation!
      · 3 replies
      1. Machalo

        So I was in the WalMart the other day waiting in line for my prescription refills and on the shelves are the different braces and canes and aids of all kinds. One of them was a "Coxys Cushion"! I was floored. Since when did they start making those? While I still have a ton and a half of weight to lose before I'll need one of those, I was happy to see it since I've read the threads about bony butt syndrome on here. ((HUGS))

      2. MsMocie

        I have one of those donuts, very uncomfortable :P I ordered a pair of padde thights to see if it helps with it. My body is like, I like to loose fat on the ass and the tighs first. So I have this butt with all bone, and that squiiishy stomach with all the rest of the fat on it😂 and I never had an issue with my ass, I actually quite liked it beeing a little junky in the trunky!

      3. biginjapan

        This is not something I have to worry about - as a pear-shaped gal I have a lot of padding! That said, with age and now weight loss it's not as..firm as it once was and I am afraid of how much will be left back there once all is said and done!

    • AshMarie794

      STAY SAFE EVERYONE!
      · 0 replies
      1. This update has no replies.
    • Angelove22

      4 more days!
      · 0 replies
      1. This update has no replies.
  • Trending Topics

  • Together, we have lost...
      lbs
    ×